MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER REVERSE SYSTEM GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER REVERSE SYSTEM GLENOSPHERE
Catalog Number 04.01.0208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 may 2024.Lot 2317075a: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 2028-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implant: batch review performed on 06 may 2024 on reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot.2312761 lot 2312761: (b)(4) items manufactured and released on 14-aug-2023.Expiration date: 2028-07-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to shoulder luxation at about 3 months after primary and the cause is unknown.The surgeon revised the metaphysis and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 13 may 2024.Lot 2243585: (b)(4) items manufactured and released on 16-dec-2022.Expiration date: 2027-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Information reported in this follow up.On 10 may 2024, it was noted that the glenosphere was not reported as product involved, while metaphysis was, due to a mistake.Emdr has been corrected with: details of the glenosphere; batch review of the glenosphere.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER REVERSE SYSTEM GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19248900
Report Number3005180920-2024-00302
Device Sequence Number6397019
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0208
Device Lot Number2243585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale